Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 430238, 1 page
http://dx.doi.org/10.1155/2015/430238
Editorial

Asymptotic Behavior of Nonlinear Evolution Equations

1College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, Jiangxi 330022, China
2Departamento de Matemática y Ciencia de la Computación, Universidad de Santiago de Chile, Casilla 307, Correo 2, Santiago, Chile
3Department of Mathematics, Morgan State University, 1700 E. Cold Spring Lane, Baltimore, MD 21251, USA
4Departamento de Matemática, Universidade Federal de Pernambuco, 50540-740 Recife, PE, Brazil

Received 25 December 2014; Accepted 25 December 2014

Copyright © 2015 Hui-Sheng Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui-Sheng Ding, Carlos Lizama, Gaston M. N’Guérékata, and Claudio Cuevas, “Asymptotic Behavior of Nonlinear Evolution Equations,” Abstract and Applied Analysis, vol. 2015, Article ID 430238, 1 pages, 2015. doi:10.1155/2015/430238